Rocky Mountain Journal of Mathematics

New Congruences for Odd Perfect Numbers

Luis H. Gallardo and Olivier Rahavandrainy

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 36, Number 1 (2006), 225-235.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069496

Digital Object Identifier
doi:10.1216/rmjm/1181069496

Mathematical Reviews number (MathSciNet)
MR2228192

Zentralblatt MATH identifier
1141.11005

Citation

Gallardo, Luis H.; Rahavandrainy, Olivier. New Congruences for Odd Perfect Numbers. Rocky Mountain J. Math. 36 (2006), no. 1, 225--235. doi:10.1216/rmjm/1181069496. https://projecteuclid.org/euclid.rmjm/1181069496


Export citation

References

  • L.E. Dickson, History of the theory of numbers, Vol. I, Chelsea Publishing Company, New York, 1992.
  • J.A. Ewell, On necessary conditions for the existence of odd perfect numbers, Rocky Mountain J. Math. 29 (1999), 165-175.
  • G.H. Hardy and E.M. Wright, An introduction to the theory of numbers,4th ed., Clarendon Press, Oxford, %: At the - XVI - 421 p. 1960.
  • D.H. Lehmer, Some functions of Ramanujan, in Selected papers of D.H. Lehmer, Vol. II, Charles Babbage Research Centre, Box 370, St. Pierre, Manitoba, Canada, 1981, pp. 677-688. Reprinted from Math. Student 27 (1959), 105-116.
  • J. Touchard, On prime numbers and perfect numbers, Scripta Math. 19 (1953), 35-39.